# SDR 97UAL900337

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Fuel Flow Gauge
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, HAD SMOKE FORMING IN COCKPIT.  NR 1 FUEL FLOW GUAGE WENT INOPERATIVE AND SMOKE SUBSIDED.
